Cyclic elements under translation in weighted$L$^{1}spaces on$R$^{+}

Yngve Domar Department of Mathematics, University of Uppsala

TBD mathscidoc:1701.332539

Arkiv for Matematik, 19, (1), 137-144, 1980.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:10 uploaded by arkivadmin ] [ 372 downloads ] [ 0 comments ]
@inproceedings{yngve1980cyclic,
  title={Cyclic elements under translation in weighted$L$^{1}spaces on$R$^{+}},
  author={Yngve Domar},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203510071720348},
  booktitle={Arkiv for Matematik},
  volume={19},
  number={1},
  pages={137-144},
  year={1980},
}
Yngve Domar. Cyclic elements under translation in weighted$L$^{1}spaces on$R$^{+}. 1980. Vol. 19. In Arkiv for Matematik. pp.137-144. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203510071720348.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved